English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  MHD waves within noncommutative Maxwell theory

Bourouaine, S., & Benslama, A. (2007). MHD waves within noncommutative Maxwell theory. Physics Letters B, 650(1), 90-96. doi:10.1016/j.physletb.2007.04.033.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-00AF-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-00B0-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bourouaine, S.1, 2, Author              
Benslama, A., Author
Affiliations:
1Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832289              
2IMPRS on Physical Processes in the Solar System and Beyond, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832290              

Content

show

Details

show
hide
Language(s):
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.physletb.2007.04.033
BibTex Citekey: Bourouaine:2007-314
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 650 (1) Sequence Number: - Start / End Page: 90 - 96 Identifier: -